# SDR FDEA201507092182

- Difficulty date: July 9, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N798FD
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 550 hours, 20,472 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Loose
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT DOOR WILL NOT ARM.  REMOVED LINER, FOUND BOLT COMPLETELY LOOSE FROM ROD END BEARING & CONTROL ROD FOR RETRACTABLE DOOR, ARMED INDICATOR.  REINSTALLED & TORQUED BOLT.
